Alert archive / Oregon / Wind Advisories in 2015

Wind Advisory 4, NWS Pendleton, OR

January 16, 2015Union County, Oregon

NWS Pendleton, OR issued this wind advisory at Jan 16, 2015, 2:09 PM PST for Union County, Oregon. It took effect at Jan 17, 2015, 7:00 AM PST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2015, 2:09 PM PST (22:09 UTC)
In effect from
Jan 17, 2015, 7:00 AM PST
Expired
Jan 18, 2015, 3:06 AM PST
In force
20 hr
Issued by
NWS Pendleton, OR

County Union County, OR

The radar

The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 10.2 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2015-01-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2015-01-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

869 
WWUS76 KPDT 162209
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
209 PM PST FRI JAN 16 2015

...VERY WINDY AT TIMES ACROSS THE SOUTHERN GRANDE RONDE VALLEY 
SATURDAY...

.TIGHTENING PRESSURE GRADIENTS WILL RESULT IN VERY WINDY CONDITIONS
ACROSS THE SOUTHERN GRANDE RONDE VALLEY. WINDS WILL BE STRONGEST
SATURDAY AFTERNOON AND EVENING.

ORZ049-170700-
/O.NEW.KPDT.WI.Y.0004.150117T1500Z-150118T1200Z/
GRANDE RONDE VALLEY-
209 PM PST FRI JAN 16 2015

...WIND ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 AM PST SUNDAY
FOR LADD AND PYLES CANYONS...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY FOR LADD AND PYLES CANYONS...WHICH IS IN EFFECT FROM
7 AM SATURDAY TO 4 AM PST SUNDAY. 

* TIMING: WINDS WILL INCREASE SATURDAY MORNING BECOMING STRONG IN
  THE AFTERNOON AND EVENING. GUSTY WINDS WILL CONTINUE OVERNIGHT
  THEN DIMINISH ON SUNDAY.

* WINDS: SOUTH WINDS 30 TO 50 MPH IN THE VICINITY OF LADD AND
  PYLES CANYONS.

* IMPACTS: STRONG WINDS AND SUDDEN WIND GUSTS WILL MAKE TRAVELING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
5 follow-up statements
480 
WWUS76 KPDT 170351
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
751 PM PST FRI JAN 16 2015

...VERY WINDY AT TIMES ACROSS THE SOUTHERN GRANDE RONDE VALLEY
SATURDAY...
...DENSE FOG IN THE YAKIMA VALLEY OVERNIGHT...

.TIGHTENING PRESSURE GRADIENTS WILL RESULT IN VERY WINDY
CONDITIONS ACROSS THE SOUTHERN GRANDE RONDE VALLEY. WINDS WILL BE
STRONGEST SATURDAY AFTERNOON AND EVENING. DENSE FOG WILL CONTINUE
THROUGHOUT THE NIGHT IN THE YAKIMA VALLEY. 

WAZ027-171700-
/O.NEW.KPDT.FG.Y.0005.150117T0400Z-150117T1700Z/
YAKIMA VALLEY-
INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA
751 PM PST FRI JAN 16 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST SATURDAY. 

* VISIBILITY: LESS THAN A QUARTER OF A MILE AT TIMES.

* IMPACTS: DENSE FOG CAN SIGNIFICANTLY REDUCE VISIBILITY RESULTING
  IN POOR DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

ORZ049-171700-
/O.CON.KPDT.WI.Y.0004.150117T1500Z-150118T1200Z/
GRANDE RONDE VALLEY-
751 PM PST FRI JAN 16 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 4 AM PST
SUNDAY FOR LADD AND PYLES CANYONS...

A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT FROM
7 AM SATURDAY TO 4 AM PST SUNDAY. 

* TIMING: WINDS WILL INCREASE SATURDAY MORNING BECOMING STRONG 
  IN THE AFTERNOON AND EVENING. GUSTY WINDS WILL CONTINUE 
  OVERNIGHT THEN DIMINISH ON SUNDAY. 

* WINDS: SOUTH WINDS 30 TO 50 MPH IN THE VICINITY OF LADD AND 
  PYLES CANYONS.

* IMPACTS: STRONG WINDS AND SUDDEN WIND GUSTS WILL MAKE 
  TRAVELING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
140 
WWUS76 KPDT 171034
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
234 AM PST SAT JAN 17 2015

...VERY WINDY AT TIMES ACROSS THE SOUTHERN GRANDE RONDE VALLEY
SATURDAY...

.TIGHTENING PRESSURE GRADIENTS WILL RESULT IN VERY WINDY
CONDITIONS ACROSS THE SOUTHERN GRANDE RONDE VALLEY. WINDS WILL BE
STRONGEST THIS AFTERNOON AND TONIGHT.

WAZ027-171145-
/O.CAN.KPDT.FG.Y.0005.000000T0000Z-150117T1700Z/
YAKIMA VALLEY-
INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA
234 AM PST SAT JAN 17 2015

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE DENSE
FOG ADVISORY. 

THE DENSE FOG THAT WAS IN THE YAKIMA VALLEY HAS LIFTED INTO A LOW
STRATUS LAYER AND DENSE FOG IS NO LONGER EXPECTED. THEREFORE THE
DENSE FOG ADVISORY HAS BEEN CANCELLED.

$$

ORZ049-172300-
/O.CON.KPDT.WI.Y.0004.150117T1500Z-150118T1200Z/
GRANDE RONDE VALLEY-
234 AM PST SAT JAN 17 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 AM
PST SUNDAY FOR LADD AND PYLES CANYONS...

A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT FROM
7 AM THIS MORNING TO 4 AM PST SUNDAY. 

* TIMING: WINDS WILL INCREASE THIS MORNING BECOMING STRONG 
  IN THE AFTERNOON AND EVENING. GUSTY WINDS WILL CONTINUE 
  OVERNIGHT THEN DIMINISH ON SUNDAY. 

* WINDS: SOUTH WINDS 30 TO 50 MPH IN THE VICINITY OF LADD AND 
  PYLES CANYONS.

* IMPACTS: STRONG WINDS AND SUDDEN WIND GUSTS WILL MAKE 
  TRAVELING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
767 
WWUS76 KPDT 172143
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
143 PM PST SAT JAN 17 2015

ORZ049-180700-
/O.CON.KPDT.WI.Y.0004.000000T0000Z-150118T1200Z/
GRANDE RONDE VALLEY-
143 PM PST SAT JAN 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY FOR LADD
AND PYLES CANYONS...

A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT
UNTIL 4 AM PST SUNDAY. 

* TIMING: WINDS WILL REMAIN STRONG THIS EVENING AND TONIGHT THEN
  DIMINISH SUNDAY.

* WINDS: SOUTH WINDS 30 TO 50 MPH IN THE VICINITY OF LADD AND 
  PYLES CANYONS.

* IMPACTS: STRONG WINDS AND SUDDEN WIND GUSTS WILL MAKE 
  TRAVELING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
950 
WWUS76 KPDT 180552
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
952 PM PST SAT JAN 17 2015

ORZ049-181200-
/O.CON.KPDT.WI.Y.0004.000000T0000Z-150118T1200Z/
GRANDE RONDE VALLEY-
952 PM PST SAT JAN 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY THE
SOUTHERN GRANDE RONDE VALLEY...

A WIND ADVISORY FOR THE SOUTHERN GRANDE RONDE VALLEY REMAINS IN
EFFECT UNTIL 4 AM PST SUNDAY.

* TIMING: WINDS WILL REMAIN STRONG OVERNIGHT THEN DIMINISH EARLY SUNDAY.

* WINDS: SOUTH WINDS 30 TO 40 MPH IN THE SOUTHERN GRANDE RONDE
  VALLEY WITH GUSTS TO AROUND 50 MPH.

* IMPACTS: STRONG WINDS AND SUDDEN WIND GUSTS WILL MAKE 
  TRAVELING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
913 
WWUS76 KPDT 181106
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
306 AM PST SUN JAN 18 2015

ORZ049-181215-
/O.CAN.KPDT.WI.Y.0004.000000T0000Z-150118T1200Z/
GRANDE RONDE VALLEY-
306 AM PST SUN JAN 18 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 

PRESSURE GRADIENTS ARE WEAKENING NOW AND THE WINDS HAVE
DIMINISHED TO BELOW ADVISORY SPEEDS AND ARE NOT EXPECTED TO
INCREASE AGAIN. THEREFORE THE WIND ADVISORY FOR THE SOUTHERN
GRANDE RONDE VALLEY NEAR LADD AND PYLES CANYONS HAS BEEN
CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jan 16, 9:51 AM PST, 4 hours 18 minutes earlier.

Area forecast discussion, Jan 16, 9:51 AM PST, 4 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
951 AM PST FRI JAN 16 2015

UPDATED AVIATION DISCUSSION

.SHORT TERM...SATELLITE SHOWS WEATHER SYSTEM IS DEPARTING THE REGION
THIS MORNING. SOME LINGERING RAIN AND SNOW SHOWERS OVER THE CASCADES
AND NORTHEAST OREGON MOUNTAINS IN THE WESTERLY FLOW. OTHERWISE SKIES
ARE PARTLY TO MOSTLY CLOUDY...WITH PATCHY FOG IN THE COLUMBIA BASIN
AND YAKIMA VALLEY. EXPECT CLEARING SKIES THIS AFTERNOON. A BRIEF
BREAK IN THE WEATHER TONIGHT THEN THE NEXT WARM FRONT MOVES THROUGH
SATURDAY INTO SATURDAY NIGHT. THIS FRONT WILL BRING A FAIR AMOUNT OF
RAIN WITH HIGHER SNOW LEVELS. RFC FORECASTS INDICATE SIGNIFICANT
RISES ON THE RIVERS AND STREAMS SUNDAY.  94

&&

.AVIATION...18Z TAFS...A COLD FRONT HAS CROSSED THE BLUE MOUNTAINS
THIS MORNING AND WILL EXIT THE AREA TO THE EAST IN THE NEXT FEW
HOURS. SKIES ARE CLEARING BUT LOW STRATUS AND FOG HAVE FORMED IN
PARTS OF THE COLUMBIA BASIN. KYKM IS DOWN TO 1/4SM AND KPSC, KDLS,
KALW AND KPDT HAVE BEEN AT 4-6SM. ANTICIPATE CONDITIONS WILL IMPROVE
TO VFR BY 21Z. AFTER 21Z, SKIES WILL BE MOSTLY CLEAR UNTIL ABOUT 06Z
WHEN HIGH CLOUDS IN ADVANCE OF THE NEXT WEATHER SYSTEM BEGIN MOVING
INTO THE AREA. RAIN AND MVFR CEILINGS AND VISIBILITIES WILL BEGIN AT
KBDN AND KRDM AROUND 11Z AND WILL SPREAD ACROSS THE AREA BY 16Z.
WINDS WILL INCREASE THIS AFTERNOON TO 10 TO 20 KTS THEN DECREASE TO
BELOW 12 KTS BY 02Z AND REMAIN THERE THROUGH TOMORROW MORNING.
PERRY

&&

.PREV DISC... /ISSUED 331 AM PST FRI JAN 16 2015/

SHORT TERM...TODAY THROUGH SUNDAY...A WEATHER SYSTEM IS CURRENTLY
MOVING ACROSS THE CWA AND REGION. THE ASSOCIATED WARM FRONT MOVED UP
TO THE NORTH LAST EVENING AND NOW THE COLD FRONT IS ADVANCING FROM
THE WEST. THE TIMING OF THE COLD FRONT PASSAGE WILL BE AROUND 4 TO 5
AM PST. PRECIPITATION WILL DECREASE SIGNIFICANTLY BEHIND THE FRONT
ON THE LEE OF THE CASCADES DUE TO DOWNSLOPE WINDS...BUT THESE SAME
WESTERLY WINDS WILL PROVIDE UPSLOPE ENHANCEMENT OVER THE EASTERN AND
NORTHEAST MOUNTAINS THROUGH THE DAY. THE WINTER WEATHER ADVISORY FOR
THE WASHINGTON CASCADE EAST SLOPES AND THE KITTITAS VALLEY WILL BE
CANCELLED DUE TO THE SNOW ENDING EAST OF THE CASCADES WITH THE COLD
FRONT PASSAGE. THIS SYSTEM WILL EXIT THE REGION TONIGHT AND BE
FOLLOWED BY A WEAK HIGH PRESSURE RIDGE FOR A SHORT TIME FRIDAY
NIGHT. ON SATURDAY ANOTHER WEATHER SYSTEM WILL MOVE INTO THE CWA
WITH MORE RAIN AND HIGHER MOUNTAIN SNOW. THIS SYSTEM LOOKS TO BE
WARMER THAN THE CURRENT SYSTEM SO PRECIP TYPE WILL BE MAINLY RAIN
WITH SNOW IN THE HIGHER MOUNTAINS. THE PRECIP MAY BEGIN AS SNOW
ALONG THE CASCADE EAST SLOPES OF WASHINGTON BUT THEN QUICKLY CHANGE
OVER TO RAIN AS SNOW LEVELS RISE TO ABOUT 5000-6000 FEET OVERNIGHT
SATURDAY INTO SUNDAY MORNING. THE COLD FRONT WITH THIS NEXT SYSTEM
IS NOT EXPECTED TO MOVE THROUGH THE CWA UNTIL ABOUT 12-15Z SUNDAY
MORNING. AFTER THAT THE PRECIPITATION WILL DECREASE FROM WEST TO
EAST ON SUNDAY. IT WILL BE LOCALLY BREEZY TO WINDY WITH THESE TWO
WEATHER SYSTEMS. A WIND ADVISORY CURRENTLY REMAINS OVER THE SOUTHERN
GRANDE RONDE VALLEY AND IS VALID UNTIL 18Z THIS MORNING AND THEN
PRESSURE GRADIENTS WILL WEAKEN AND WINDS WILL DIMINISH. 88

LONG TERM...SUNDAY NIGHT THROUGH THURSDAY NIGHT...AN EXITING
WEATHER SYSTEM SUNDAY NIGHT WILL BE FOLLOWED BY A BUILDING RIDGE
INTO THE AREA WITH BREEZY CONDITIONS AND PRECIPITATION TAPERING OFF
BY MONDAY MORNING.  THE RIDGE IS EXPECTED TO MOVE OVER THE REGION
AND REMAIN THROUGH LATE WEDNESDAY NIGHT.  COLD AIR TRAPPED IN THE
LOWER COLUMBIA BASIN WITH WARM AIR MOVING IN ALOFT WILL CREATE
INVERSIONS BETWEEN 2000 TO 3000 FEET...WITH FOG STARTING TO DEVELOP
BELOW 2000 FEET.  TIMING OF WHEN THE RIDGE IS EXPECTED TO MOVE
OUT...AND HELP DISPERSE THE INVERSIONS IN THE LOWER COLUMBIA
BASIN...DIFFER BTWN THE GFS AND ECMWF.  THOUGH DIFFERENCES IN THE
EXPECTED STORM TRACK OF THE NEXT SYSTEM ALSO EXIST...THE MODELS HAVE
BEEN TRENDING THIS SYSTEM TO TRACK FURTHER NORTH AND JUST BRUSHING
THE EAST SLOPES OF THE CASCADES AND SOUTH CENTRAL WASHINGTON STATE.
HAVE OPTED TO GO WITH THIS SCENARIO WITH INVERSIONS STILL
POTENTIALLY HOLDING ON THROUGH THURSDAY NIGHT.  A SLIGHT CHANCE OF
PRECIPITATION MAY OCCUR ALONG THE EAST SLOPES OF THE WASHINGTON
CASCADES STARTING THURSDAY MORNING WITH SNOW LEVELS AROUND 3500
FEET.  BIEDA

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  46  33  43  40 /  30  10  60  80
ALW  46  36  44  41 /  40  10  60  90
PSC  49  33  42  36 /  10  10  60  80
YKM  42  29  38  34 /  10  10  60  80
HRI  48  34  43  38 /  10  10  60  80
ELN  40  28  35  31 /  20  10  60  90
RDM  47  34  50  42 /  20  40  70  60
LGD  40  28  40  34 /  60  10  60  80
GCD  42  30  43  38 /  50  10  60  70
DLS  48  35  44  39 /  30  10  80  80

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY UNTIL 10 AM PST THIS MORNING FOR LADD AND PYLES
     CANYONS IN THE ORZ049.

WA...NONE.
&&

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

94/83

In the hours before

Local storm report, Jan 16, 9:33 AM PST, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
933 AM PST FRI JAN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     SNOW             6 W FRUITVALE           46.62N 120.67W
01/16/2015  M1.8 INCH        YAKIMA             WA   COCORAHS

0730 AM     SNOW             2 SSE TIETON            46.68N 120.74W
01/16/2015  M2.0 INCH        YAKIMA             WA   COCORAHS

0730 AM     SNOW             3 NW SELAH              46.69N 120.58W
01/16/2015  M1.5 INCH        YAKIMA             WA   COCORAHS

0730 AM     SNOW             4 WNW WEST VALLEY       46.61N 120.69W
01/16/2015  M1.8 INCH        YAKIMA             WA   TRAINED SPOTTER

0730 AM     SNOW             2 NE SELAH              46.68N 120.50W
01/16/2015  M1.0 INCH        YAKIMA             WA   CO-OP OBSERVER

0730 AM     SNOW             2 WNW YAKIMA            46.60N 120.57W
01/16/2015  M1.4 INCH        YAKIMA             WA   COCORAHS

&&

MMURPHY
Local storm report, Jan 16, 1:40 PM PST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
140 PM PST FRI JAN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             CLE ELUM                47.19N 120.93W
01/16/2015  M2.5 INCH        KITTITAS           WA   CO-OP OBSERVER

0920 AM     SNOW             EASTON                  47.24N 121.18W
01/16/2015  M2.5 INCH        KITTITAS           WA   CO-OP OBSERVER

&&

MMURPHY

Nearby

Wind Advisories in Oregon, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.